# SDR AALA20141011001

- Difficulty date: September 26, 2014
- Submitted: October 14, 2014
- Operation: Air carrier
- Aircraft: N859NN
- Make and model: Boeing 737823
- Aircraft serial: 29555
- Aircraft time: 8,104 hours, 3,141 cycles
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Dented
- Location: Fuselage
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SMALL DENT IN FUSELAGE SKIN AT STATION 927 FROM STRINGERS 23 TO 24 LT.  INSTALLED DOUBLER & STRINGER REPAIR IAW EA B737-53-036949.
